| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident occurred outside the united states.The customer reported observation of elevated advia centaur ca 19-9 results with lot # 535 which were discordant relative to lot# 534 and previous test results.The interpretation of results section of the advia centaur ca 19-9 instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is investigating.
Event or Problem Description
The customer reports observation of discordant elevated advia centaur ca 19-9 (ca 19-9) results with lot # 535 which were discordant relative to lot# 534 and previous test results.Elevated advia centaur ca 19-9 results were obtained for 10 patient samples.The results for sample #16 and sample #17 were reported to the physician, who did not question the results.Upon review of patient¿s test history, the customer repeat-tested the samples using ca 19-9 lot 534.The results obtained using lot 534 were lower and reported as correct.There are no allegations of patient harm, changes in treatment, or delays of diagnosis or treatment resulting from the observed result discordance.
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated advia centaur ca 19-9 results which were discordant relative to repeat testing.Siemens investigation confirmed an average positive bias of 56.4% with a sample population from the asia pacific region and atellica im and advia centaur 19-9 assay kit lots ending in 535 as compared to previous lots.However, investigation did not confirm the complaint allegations of commercial quality control results outside of range.Urgent medical device correction (umdc) aimc 24-14.A.Us and urgent field safety notice (ufsn) aimc 24-14.A.Ous will be distributed to customers who have received the affected product to notify them of the bias.The communication will advise customers to discontinue use of the affected product.Note: in section h6, codes for investigation findings and investigation conclusions were updated.